Volume 13, issue 1 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21, 1 issue

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The Lawrence–Sullivan construction is the right model for $I^+$

Urtzi Buijs and Aniceto Murillo

Algebraic & Geometric Topology 13 (2013) 577–588
Bibliography
1 H J Baues, J M Lemaire, Minimal models in homotopy theory, Math. Ann. 225 (1977) 219 MR0431172
2 U Buijs, An explicit L structure for the components of mapping spaces, Topology Appl. 159 (2012) 721 MR2868871
3 U Buijs, Y Félix, A Murillo, Lie models for the components of sections of a nilpotent fibration, Trans. Amer. Math. Soc. 361 (2009) 5601 MR2515825
4 U Buijs, J J Gutiérrez, A Murillo, Derivations, the Lawrence–Sullivan interval and the Fiorenza–Manetti mapping cone, to appear in Math. Z.
5 U Buijs, A Murillo, Algebraic models of non-connected spaces and homotopy theory of L algebras, Adv. Math. 236 (2013) 60 MR3019716
6 Y Félix, S Halperin, J C Thomas, Rational homotopy theory, 205, Springer (2001) MR1802847
7 E Getzler, Lie theory for nilpotent L–algebras, Ann. of Math. 170 (2009) 271 MR2521116
8 R Lawrence, D Sullivan, A free differential Lie algebra for the interval arXiv:math.AT/0610949
9 M Majewski, Rational homotopical models and uniqueness, Mem. Amer. Math. Soc. 143 (2000) MR1751423
10 M Manetti, Deformation theory via differential graded Lie algebras, from: "Algebraic Geometry Seminars, 1998–1999", Scuola Norm. Sup. (1999) 21 MR1754793
11 Y Matiyasevich, Identities with Bernoulli numbers (1997)
12 H Miki, A relation between Bernoulli numbers, J. Number Theory 10 (1978) 297 MR506640
13 P E Parent, D Tanré, Lawrence–Sullivan models for the interval, Topology Appl. 159 (2012) 371 MR2852982
14 M M Postnikov, Группю и алгебрю Ли, Nauka (1982) 448 MR685757
15 D Quillen, Rational homotopy theory, Ann. of Math. 90 (1969) 205 MR0258031